# SDR VNAA20250610017

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cradle
- Part number: CC67014300901
- Condition: Gouged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00218094 S/N: 633 DISCREPANCY: RH INBOARD FLAP VANE ACTUATOR AT W.S.65.50 CRADLE ASSY IS GOUGED. CORRECTIVE: RECEIVED NEW SERVICEABLE FLAP VANE ACTUATOR ASSEMBLY FOR RH WS65.5 (PN CC670-14300-9-01, SN PR1932). LOCATED AND MACHINED 3EA HOLES ON NEW SERVICEABLE RH IB FLAP VANE ACTUATOR ROD AT W.S 65.50 AS REQUIRED IAW CRJ 700 SRM 51-40-11-001-001-A01 REFERENCING DWG CC670-14303. REFER TO HR00513548 FOR INSTALLATION.
